# SDR AALA200800581

- Difficulty date: March 11, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 40C INOPERATIVE.  REPLACED SOCKET AND LAMP FOR EMERGENCY LIGHT AT SEAT 40C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
